MAUDE Adverse Event Report: INSET¿; INSET I 60/6 GREY

INSET¿; INSET I 60/6 GREY
Lot Number 5136209
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported having experienced high blood glucose level, which was self-treated with a correction bolus.The patient went to the emergency room with blood glucose level at 575 mg/dl and the patient also had ketones.The patient received insulin via intravenous route in the emergency room.The patient was subsequently admitted to the hospital where the patient received insulin via intravenous route, which resolved the issue.Upon checking the site in the hospital, she identified that the cannula was bent.The infusion set had been in use for one day and there was no permanent damage to the patient.The patient stayed in the hospital for three days.She had changed the cartridge and infusion set after she was released from the hospital and resumed insulin on the pump.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 GREY
MDR Report Key8539273
Report Number3003442380-2019-01369
Device Sequence Number1743919
Product Code FPA
UDI-Device Identifier05705244006874
UDI-Public05705244006874
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5136209
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1